MAUDE Adverse Event Report: VYAIRE MEDICAL OY, VITAL SIGNS¿; FETAL SPIRAL ELECTRODE FOR COROMETRICS

VYAIRE MEDICAL OY, VITAL SIGNS¿; FETAL SPIRAL ELECTRODE FOR COROMETRICS
Model Number 7000AAO
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to vyaire medical that they are attempting to place fetal spiral electrode for corometrics on a tolac (trial of labor after cesarean delivery) patient who was laboring naturally and the product would not stay snapped into place nor would it stick yo the patient's leg.Furthermore, the customer confirmed no harm was done to the patient.
 
Additional Manufacturer Narrative
H3: 81 other - the sample has been discarded.Therefore, no root cause could be determined.The device history record of the lot number will be reviewed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6 and h10.Result of investigation:vyaire medical was unable to confirm the reported issue.There was no sample returned for evaluation.Device history record was reviewed and no issues related to the reported issue found.The retained samples was reviewed, tested, and no any other issues was found related with the said issue.
 
Additional Manufacturer Narrative
H3: 81 other - the sample has been discarded.Therefore, no root cause could be determined.The device history record of the lot number will be reviewed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Additional information: g3, g6, h2, h3, h6 and h10.Result of investigation: vyaire medical was unable to confirm the reported issue.There was no sample returned for evaluation.Device history record was reviewed and no issues related to the reported issue found.The retained samples was reviewed, tested, and no other issues was found related with the said issue.Udi related data quality updates only updated brand name, device description and remove 510(k) number.Took out the hyphen in the udi lot number.
 
Event or Problem Description

Brand Name
VITAL SIGNS¿
Common Device Name
FETAL SPIRAL ELECTRODE FOR COROMETRICS
Manufacturer (Section D)
VYAIRE MEDICAL OY,
kuortaneenkatu 2 helsinki
etela-suomen laani
etela-suomen laani, helsinki 00510
FI  00510
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA SA
saret free zone building d3
p.o. box 74-4002
alajuela, costa rica CS
CS   CS
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17927783
Report Number3010838917-2023-00090
Device Sequence Number20446822
Product Code HGP
UDI-Device Identifier10190752142176
UDI-Public(01)10190752142176(10)S4122H
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7000AAO
Device Catalogue Number7000AAO
Device Lot NumberS4122-H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/18/2024
09/14/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/23/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown